Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Easy $ S$ and $ L$ groups


Author: J. Roitman
Journal: Proc. Amer. Math. Soc. 78 (1980), 424-428
MSC: Primary 54G20; Secondary 54H13
DOI: https://doi.org/10.1090/S0002-9939-1980-0553388-2
MathSciNet review: 553388
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof that the existence of strong S or L spaces implies the existence of strong S or L groups; in fact the algebraic structure can be varied quite a bit. We also construct, under CH, S and L groups whose squares are neither S nor L.


References [Enhancements On Off] (What's this?)

  • [E] R. Engelking, Outline of general topology, North-Holland, Amsterdam, 1968. MR 0230273 (37:5836)
  • [G] F. Galvin, Chain coditions and products (to appear). MR 585558 (81m:03058)
  • [HJ$ _{1}$] A. Hajnal and I. Juhász, A consistency result concerning hereditarily $ \alpha $-separable spaces, Proc. Bolyai Janos Math. Soc. Coll., Keszthely, 1972.
  • [HJ$ _{2}$] -, On hereditarily $ \alpha $-Lindelöf and $ \alpha $-separable spaces. II, Fund. Math. 91 (1973-74), 147-158.
  • [JKR] I. Juhász, K. Kunen and M. E. Rudin, Another hereditarily separable non-Lindelöf space (to appear).
  • [K] K. Kunen, Strong S and L spaces under MA (to appear). MR 0440487 (55:13362)
  • [KT] K. Kunen and F. Tall, Between Martin's axiom and Suslin's hypothesis, General Topology and Appl. (to appear).
  • [R$ _{1}$] J. Roitman, The spread of regular spaces (to appear).
  • [R$ _{2}$] -, Adding a random or a Cohen real: topological consequences and the effect on Martin's Axiom (to appear).
  • [Z] P. Zenor, Hereditary m-separability and the hereditary m-Lindelöf property in product spaces and function spaces (to appear). MR 584491 (82a:54039)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54H13

Retrieve articles in all journals with MSC: 54G20, 54H13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0553388-2
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society